Izvestiya of Saratov University. Mathematics. Mechanics. Informatics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. Math. Mech. Inform., 2012, Volume 12, Issue 4, Pages 19–27 (Mi isu327)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Algorithm of integrating stiff problems using the explicit and implicit methods

E. A. Novikov

Institute of Computational Modelling, Siberian Branch of the Russian Academy of Sciences, Krasnoyarsk

Abstract: An $L$-stable $(3,2)$-method order 3 and an explicit three-stage Runge–Kutta scheme order 1 are constructed. An integration algorithm of variable order and step is constructed that is based on of the two schemes The most effective numerical scheme is chosen for each step by means of stability control. The results are given that confirm the effectiveness of the algorithm.

Key words: stiff problems, explicit and implicit methods, stability and accuracy control, variable order.

DOI: https://doi.org/10.18500/1816-9791-2012-12-4-19-27

Full text: PDF file (206 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.622

Citation: E. A. Novikov, “Algorithm of integrating stiff problems using the explicit and implicit methods”, Izv. Saratov Univ. Math. Mech. Inform., 12:4 (2012), 19–27

Citation in format AMSBIB
\Bibitem{Nov12}
\by E.~A.~Novikov
\paper Algorithm of integrating stiff problems using the explicit and implicit methods
\jour Izv. Saratov Univ. Math. Mech. Inform.
\yr 2012
\vol 12
\issue 4
\pages 19--27
\mathnet{http://mi.mathnet.ru/isu327}
\crossref{https://doi.org/10.18500/1816-9791-2012-12-4-19-27}
\elib{https://elibrary.ru/item.asp?id=22271147}


Linking options:
  • http://mi.mathnet.ru/eng/isu327
  • http://mi.mathnet.ru/eng/isu/v12/i4/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Novikov, “Algoritm peremennogo poryadka, shaga i peremennoi konfiguratsii dlya resheniya zhestkikh zadach”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:3 (2013), 35–43  mathnet  crossref
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:208
    Full text:72
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021